RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 41–44 (Mi dan8228)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The M. V. Keldysh–L. I. Sedov problem for multiply connected circular domains

A. S. Sorokin

Siberian Metallurgical Institute, Novokuznetsk

Full text: PDF file (382 kB)

Bibliographic databases:
UDC: 517.54:517.548.3
Presented: М. М. Лаврентьев
Received: 14.11.1985

Citation: A. S. Sorokin, “The M. V. Keldysh–L. I. Sedov problem for multiply connected circular domains”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 41–44

Citation in format AMSBIB
\Bibitem{Sor87}
\by A.~S.~Sorokin
\paper The M.\,V.~Keldysh--L.\,I.~Sedov problem for multiply connected circular domains
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 41--44
\mathnet{http://mi.mathnet.ru/dan8228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882078}
\zmath{https://zbmath.org/?q=an:0638.30041}


Linking options:
  • http://mi.mathnet.ru/eng/dan8228
  • http://mi.mathnet.ru/eng/dan/v293/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sorokin, “Keldysh–Sedov formulas and differentiability with respect to the parameter of families of univalent functions in $n$-connected domains”, Math. Notes, 58:6 (1995), 1306–1314  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019